Acta mathematica scientia,Series A ›› 2019, Vol. 39 ›› Issue (4): 785-796.

Previous Articles     Next Articles

Existence and Stability of Periodic Solution for a Lasota-Wazewska Model with Discontinuous Harvesting

Chao Yang1(),Runjie Li2,*   

  1. 1 Department of Mathematics and Computer Science, Changsha University, Changsha 410022
    2 Torch Entrepreneurship Center in Hunan Province, Changsha 410013
  • Received:2017-09-15 Online:2019-08-26 Published:2019-09-11
  • Contact: Runjie Li
  • Supported by:
    the NSFC(11801042);the Changsha Science and Technology Plan(K1705081)


In this paper, we study a class of mixed time-varying delayed Lasota-Wazewska model with discontinuous harvesting, which is described by a periodic nonsmooth dynamical system. Base on nonsmooth analysis, Kakutani's fixed point method and the generalized Lyapunov method, easily verifiable delay-independent criteria are established to ensure the existence and exponential stability of positive periodic solutions. Finally, we give an example to further illustrate the effectiveness of our main results.

Key words: Lasota-Wazewska model, Mixed delayed system, Discontinuous harvesting, Positive periodic solution, Exponential stability

CLC Number: 

  • O193